Indian Journal of Paediatric Dermatology

CASE REPORT
Year
: 2014  |  Volume : 15  |  Issue : 2  |  Page : 92--93

A fatal case of Nicolau syndrome


Bhushan Madke, Sumit Kar, Kameshwar Prasad, Nidhi Yadav, Neha Singh 
 Department of Dermatology, Venereology and Leprosy, Mahatma Gandhi Institute of Medical Sciences, Sewagram, Maharashtra, India

Correspondence Address:
Bhushan Madke
Department of Dermatology, Venereology and Leprosy, Mahatma Gandhi Institute of Medical Sciences, Sewagram - 442 102, Maharashtra
India

Nicolau syndrome (embolia cutis medicamentosa) is a rare cutaneous adverse reaction occurring at the site of intramuscular, intra-articular or, rarely, subcutaneous injection of particular drugs. We hereby report a fatal case of Nicolau syndrome in a 13-year-old young male patient.


How to cite this article:
Madke B, Kar S, Prasad K, Yadav N, Singh N. A fatal case of Nicolau syndrome.Indian J Paediatr Dermatol 2014;15:92-93


How to cite this URL:
Madke B, Kar S, Prasad K, Yadav N, Singh N. A fatal case of Nicolau syndrome. Indian J Paediatr Dermatol [serial online] 2014 [cited 2020 Nov 28 ];15:92-93
Available from: https://www.ijpd.in/article.asp?issn=2319-7250;year=2014;volume=15;issue=2;spage=92;epage=93;aulast=Madke;type=0